Vol. 11, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 2
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
On the representation of integers by binary forms defined by means of the relation $(x + yi)^n = R_n(x, y) + J_n(x, y)i$

Anton Mosunov

Vol. 11 (2022), No. 1, 71–78
Abstract

Let F be a binary form with integer coefficients, degree d 3 and nonzero discriminant. Let RF(Z) denote the number of integers of absolute value at most Z which are represented by F. In 2019 Stewart and Xiao proved that RF(Z) CFZ2d for some positive number CF. We compute CRn and CJn for the binary forms Rn(x,y) and Jn(x,y) defined by means of the relation

(x + yi)n = R n(x,y) + Jn(x,y)i,

where the variables x and y are real.

Keywords
binary form, automorphism group, representation of integers by binary forms, fundamental region, Thue equation
Mathematical Subject Classification
Primary: 11E76, 11D59, 11D45
Milestones
Received: 4 August 2021
Revised: 19 February 2022
Accepted: 5 March 2022
Published: 30 March 2022
Authors
Anton Mosunov
University of Waterloo
Waterloo, ON
Canada